caret icon Back to all discussions

Aimovig and Ajovy - No luck

Hi all,

I started my first dose of Ajovy several months ago. The first shot eliminated some of my migraine attacks but the second one basically did nothing. I was taking two Excedrines a day almost 4-5 times a week. Then I tried Aimovig 140, the first month was great, only two major migraine attacks and some little headaches.
But it was only good for 3 weeks, then it started wearing off.

The second shots of the Aimovig (got my injection on June 18th) has zero effect, I have been having daily headaches and two major migraine attacks.

Is that normal for them to wear off so quickly or have no effect after the first month? Do these shots also have any effect on the menstrum headaches or help with those?

Thank you all

  1. While I'm not sure I'd call it normal for these treatments to wear off so quickly, you are definitely not alone in this. It seems that some people are reporting an evolution in efficacy over time with various CGRPs (Ajovy, Aimovig, and Emgality). https://migraine.com/stories/cgrp-worked. Sounds very frustrating. Have you tried Emgality yet? Warmly, Holly (migraine.com team).

    or create an account to reply.